# SDR SWAA063538

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 35,255 hours, 29,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FELL OFF AT L1 DOOR.  INSTALLED LIGHT COVER PER MM.
